I can completely relate to what you all are experiencing. I got terrific erections until I took a topical calcium channel blocker verapamil hydrochloride 15% gel for slight curvature, which was the biggest mistake I have ever made. I would always get wet dreams once a week at least. After application of this gel I noticed that my member would soon shrivel up and go numb. No more night erections or wet dreams and its been months. Is there someone out there who can say if this verapamil medication causes enzyme block and how I can resolve it. Apparently it does something to type IV collagen. Through research I have found that it is a potent vasodilator. Maybe this medication stretched my blood vessels and effected the blood holding ability in my shaft? Or could it have affected the hormones in my balls? The urologist seemed mad when I told him about these effects and hasnt given me any recommendations. I have read that vasopressin is used for verapamil overdose.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.